Development of Henoch_Schoenlein Vasculitis Following Ranitidine Administration in a Geriatric Patient

AUTHORS

MM Sagheb * , +

How to Cite: Sagheb M. Development of Henoch_Schoenlein Vasculitis Following Ranitidine Administration in a Geriatric Patient, Shiraz E-Med J. Online ahead of Print ; 7(4):40415.

ARTICLE INFORMATION

Shiraz E-Medical Journal: 7 (4); 1-4
Article Type: Case Report
Received: April 18, 2006
Accepted: August 15, 2006

Crossmark

CHEKING

READ FULL TEXT
Abstract

Henoch_Schoenlein Vasculitis following drug administration is not so common. Here, a case of Henoch_Schoenlein Vasculitis caused by Ranitidine and Naproxen is described which presented with fever, vomiting bloody diarrhea, palpable purpura and azotemia. Histology of the skin showed leukocytoclastic vasculitis of superficial vessels and direct immunofluorescence revealed immunoglobulin A (IgA) in superficial dermal vessels and so confirmed the diagnosis. The patient was traeted with Ranitidine discontinuation and Prednisone administration. A short review of literature is also made

Keywords

Henoch_Schoenlein Vasculitis, Ranitidine, Naproxen

© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.

Full Text

Full text is available in PDF

COMMENTS

LEAVE A COMMENT HERE: